Skip to content
Heart issues?
avatar
Gableprine posted:
I'm a 46 yr old male with high choesterol with 10 year history of takng statins. Over the weekend, I was hanging curtains and had hands in an above head position for 10 or so minutes when I became very dizzy, hot and started sweating to extreme. For about 10 minutes i had a similar feeling to being extremely intoxicated and simply laid on the couch. Afterward, my mind felt fuzzy for the next several hours. I did nnot have chest pain or arm pain, but for the prior 4 - 5 days had a stiff nneck, Next day, my mind felt fairly normal, but seemed to have some mild chest angina - more so on the left side, not center. I'm unsure what happened to me, but had fear of mild stroke or heart attack. 48 hours later I feel mostly normal with the exception of a stiff neck. Has anyone had similar symptoms?
thanks
Reply
 
avatar
billh99 responded:
Those are certainly symptoms that need to be checked out.


Helpful Tips

Hey Guys!
Need an extra hand? We help everyone! In ANY and EVERY way we can! Call now and ask us what makes us different than all other agencies out ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center